# SDR SWAA074628

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 64,975 hours, 54,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPLEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 23 DEF.  REMOVED AND REPLACED LIGHT BULB PER MM.
